Any questions or discussions that you ONLY want to discuss with our staff or volunteers.
(Users: please do not reply to other users here.)
- not a newbie
- Posts: 7
- Joined: Fri Jun 19, 2020 5:46 pm
- Age: 19
- Awesomeness Quotient: My eyes
- Primary language: English
- Preferred pronouns: She
- Sexual identity and orientation: Heterosexual
- Location: Purley
Two weeks ago I got the Mirena inserted. I was already taking the combined pill but I decided to get the Mirena to have the most reliable method possible. 7 days after my Mirena was inserted I stopped taking my pill (as the doctor ordered). I’ve now been bleeding for about days which I believe is normal, however how long am I expected to bleed after stopping the pill? And is there any point at which I should be concerned?
- scarleteen staff/volunteer
- Posts: 7581
- Joined: Mon Jul 28, 2014 9:06 am
- Age: 30
- Awesomeness Quotient: I raise carnivorous plants
- Primary language: english
- Preferred pronouns: she/her
- Sexual identity and orientation: queer
- Location: Desert
It's tricky to say when the bleeding will stop, since irregular bleeding or spotting (or frequent bleeding or spotting) is also a potential side effect of the IUD. So, it may just be a matter of waiting this out and seeing what happens and, if you start bleeding so much you become concerned, checking back in with your healthcare provider.